# SDR HEEA077042

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N972AE
- Make and model: Snias AS350B
- Aircraft serial: 3234
- System (JASC): 6720 · Tail Rotor Control System
- Part: Ball
- Part number: 350A33215001
- Part serial: MA75
- Condition: Worn
- Location: Tail Rotor
- Component: Spider Assy, 350A33200406
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN BALL. PENDING VENDOR RETURN FOR CREDIT.
